Alert archive / Washington / Wind Advisories in 2015

Wind Advisory 10, NWS Spokane, WA

October 9, 201511 counties in Washington; 6 counties in Idaho

NWS Spokane, WA issued this wind advisory at Oct 9, 2015, 1:47 PM PDT for 11 counties in Washington; 6 counties in Idaho. It took effect at Oct 10, 2015, 2:00 PM PDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Oct 9, 2015, 1:47 PM PDT (20:47 UTC)
In effect from
Oct 10, 2015, 2:00 PM PDT
Expired
Oct 11, 2015, 5:00 AM PDT
In force
15 hr
Issued by
NWS Spokane, WA

Counties Benewah County, ID, Bonner County, ID, Boundary County, ID, Kootenai County, ID, Latah County, ID, Shoshone County, ID, Adams County, WA, Asotin County, WA, Douglas County, WA, Garfield County, WA, Grant County, WA, Lincoln County, WA, Okanogan County, WA, Pend Oreille County, WA, Spokane County, WA, Stevens County, WA, Whitman County, WA

The radar

The Spokane radar (KOTX), 15 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 8.8 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2015-10-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2015-10-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 203 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1414 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
203 m²/s²
0-3 km storm-relative helicity
310 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

433 
WWUS76 KOTX 092048
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
147 PM PDT FRI OCT 9 2015

...VERY GUSTY WINDS SATURDAY AFTERNOON AND NIGHT...

IDZ001-004-WAZ031-100700-
/O.NEW.KOTX.WI.Y.0010.151010T2100Z-151011T1200Z/
NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS-
NORTHEAST BLUE MOUNTAINS-
147 PM PDT FRI OCT 9 2015

...WIND ADVISORY IN EFFECT FROM 2 PM SATURDAY TO 5 AM PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 PM SATURDAY TO 5 AM PDT
SUNDAY.

* WINDS...FOR THE VALLEYS SOUTHWEST 20 TO 25 MPH WITH GUSTS OF 30
  TO 40 MPH. GUSTS AS HIGH AS 50 TO 60 MPH ON EXPOSED RIDGES.

* TIMING...WINDS WILL INCREASE SATURDAY AFTERNOON AND LAST INTO
  SATURDAY NIGHT. THE SATURDAY NIGHT GUSTY WINDS WILL BE LIMITED
  TO THE MOUNTAINS ABOVE 3500 FEET....WITH THE VALLEY WINDS
  DECREASING IN THE EVENING. 

* IMPACTS...HUNTERS NEED TO TAKE NECESSARY PRECAUTIONS. FALLING
  LIMBS COULD BE AN ISSUE.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

WAZ034-035-044-100700-
/O.NEW.KOTX.WI.Y.0010.151010T2100Z-151011T0600Z/
MOSES LAKE AREA-UPPER COLUMBIA BASIN-WATERVILLE PLATEAU-
147 PM PDT FRI OCT 9 2015

...WIND ADVISORY IN EFFECT FROM 2 PM TO 11 PM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 PM TO 11 PM PDT SATURDAY.

* WINDS...SOUTHWEST 20 TO 25 MPH WITH GUSTS UP TO 45 MPH. 

* TIMING...WINDS WILL INCREASE SATURDAY AFTERNOON AND LAST INTO
  SATURDAY EVENING. 

* IMPACTS...BLOWING DUST MAY RESTRICT VISIBILITIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ002-003-WAZ032-033-036-037-100700-
/O.NEW.KOTX.WI.Y.0010.151010T2100Z-151011T0800Z/
COEUR D'ALENE AREA-IDAHO PALOUSE-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
SPOKANE AREA-NORTHEAST MOUNTAINS-
147 PM PDT FRI OCT 9 2015

...WIND ADVISORY IN EFFECT FROM 2 PM SATURDAY TO 1 AM PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 PM SATURDAY TO 1 AM PDT
SUNDAY.

* WINDS...SOUTHWEST 25 TO 30 MPH WITH GUSTS UP TO 45 MPH. GUSTS AS
  HIGH AS 50 TO 60 MPH ON EXPOSED MOUNTAIN RIDGES ACROSS NORTHEAST
  WASHINGTON.

* TIMING...WINDS WILL INCREASE SATURDAY AFTERNOON AND LAST INTO
  SATURDAY NIGHT. 

* IMPACTS...HUNTERS NEED TO TAKE NECESSARY PRECAUTIONS. FALLING
  LIMBS MAY BE AN ISSUE.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
7 follow-up statements
638 
WWUS76 KOTX 100444
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
944 PM PDT FRI OCT 9 2015

...VERY GUSTY WINDS SATURDAY AFTERNOON AND NIGHT...

IDZ001-004-WAZ031-101400-
/O.CON.KOTX.WI.Y.0010.151010T2100Z-151011T1200Z/
NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS-
NORTHEAST BLUE MOUNTAINS-
944 PM PDT FRI OCT 9 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM SATURDAY TO 5 AM PDT
SUNDAY...

* WINDS...FOR THE VALLEYS SOUTHWEST 20 TO 25 MPH WITH GUSTS OF 30
  TO 40 MPH. LOCALIZED STRONGER GUSTS ARE POSSIBLE WITH FRONT
  PASSAGE SATURDAY EVENING. GUSTS AS HIGH AS 50 TO 60 MPH ON
  EXPOSED RIDGES.

* TIMING...WINDS WILL INCREASE SATURDAY AFTERNOON AND LAST INTO
  SATURDAY NIGHT. 

* IMPACTS...HUNTERS NEED TO TAKE NECESSARY PRECAUTIONS. FALLING 
  LIMBS COULD BE AN ISSUE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

WAZ034-035-044-101400-
/O.CON.KOTX.WI.Y.0010.151010T2100Z-151011T0600Z/
MOSES LAKE AREA-UPPER COLUMBIA BASIN-WATERVILLE PLATEAU-
944 PM PDT FRI OCT 9 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM TO 11 PM PDT
SATURDAY...

* WINDS...SOUTHWEST 20 TO 25 MPH WITH GUSTS UP TO 45 MPH.

* TIMING...WINDS WILL INCREASE SATURDAY AFTERNOON AND LAST INTO 
  SATURDAY EVENING.

* IMPACTS...BLOWING DUST MAY RESTRICT VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ002-003-WAZ032-033-036-037-101400-
/O.CON.KOTX.WI.Y.0010.151010T2100Z-151011T0800Z/
COEUR D'ALENE AREA-IDAHO PALOUSE-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
SPOKANE AREA-NORTHEAST MOUNTAINS-
944 PM PDT FRI OCT 9 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM SATURDAY TO 1 AM PDT
SUNDAY...

* WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.
  LOCALIZED STRONGER GUSTS ARE POSSIBLE WITH FRONT PASSAGE
  SATURDAY EVENING. GUSTS AS HIGH AS 50 TO 60 MPH ON EXPOSED
  MOUNTAIN RIDGES ACROSS NORTHEAST WASHINGTON.

* TIMING...WINDS WILL INCREASE SATURDAY AFTERNOON AND LAST INTO 
  SATURDAY NIGHT.

* IMPACTS...HUNTERS NEED TO TAKE NECESSARY PRECAUTIONS. FALLING 
  LIMBS MAY BE AN ISSUE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
886 
WWUS76 KOTX 101219
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
519 AM PDT SAT OCT 10 2015

...WINDY CONDITIONS DEVELOPING THIS AFTERNOON AND INTO THE
NIGHT...

.SOUTH WINDS WILL INCREASE TO 20 TO 25 MPH WITH GUSTS TO 35 MPH
THIS AFTERNOON. THEN EARLY THIS EVENING...A COLD FRONT WILL CAUSE
THE WIND TO BECOME WEST OR SOUTHWEST BETWEEN 25 AND 30 MPH WITH
GUSTS TO 45 MPH. EXPOSED MOUNTAIN RIDGES MAY GUST AS HIGH AS 55
MPH THIS EVENING. WINDS WILL GRADUALLY SUBSIDE LATE TONIGHT INTO
SUNDAY MORNING AS THE COLD FRONT MOVES EAST OF THE REGION.

IDZ001-004-WAZ031-102300-
/O.CON.KOTX.WI.Y.0010.151010T2100Z-151011T1200Z/
NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS-
NORTHEAST BLUE MOUNTAINS-
519 AM PDT SAT OCT 10 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
5 AM PDT SUNDAY...

* WINDS...FOR THE VALLEYS SOUTHWEST 20 TO 25 MPH WITH GUSTS OF 30
  TO 40 MPH. LOCALIZED STRONGER GUSTS ARE POSSIBLE WITH FRONT
  PASSAGE SATURDAY EVENING. GUSTS AS HIGH AS 50 TO 60 MPH ON
  EXPOSED RIDGES.

* TIMING...WINDS WILL INCREASE SATURDAY AFTERNOON AND LAST INTO 
  SATURDAY NIGHT.

* LOCATIONS...SANDPOINT...BONNERS FERRY...LAKE PEND OREILLE...
  SILVER MOUNTAIN...LOOKOUT PASS...NORTHEAST BLUE MOUNTAINS.

* IMPACTS...HUNTERS SHOULD BE PREPARED FOR THE POTENTIAL FOR
  FALLING TREE LIMBS. LAKE PEND OREILLE WILL BE DANGEROUS FOR
  BOATERS BY LATE THIS AFTERNOON. MOTORISTS ON HIGHWAY 95 BETWEEN
  BONNERS FERRY AND COEUR D'ALENE SHOULD EXPECT GUSTY WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

WAZ034-035-044-102300-
/O.CON.KOTX.WI.Y.0010.151010T2100Z-151011T0600Z/
MOSES LAKE AREA-UPPER COLUMBIA BASIN-WATERVILLE PLATEAU-
519 AM PDT SAT OCT 10 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING...

* WINDS...THIS AFTERNOON SOUTHWEST 20 TO 25 MPH WITH GUSTS UP TO
  40 MPH BECOMING WEST 25 TO 30 MPH WITH GUSTS TO 45 MPH IN THE
  EVENING.

* TIMING...WINDS WILL INCREASE SATURDAY AFTERNOON AND LAST INTO 
  SATURDAY EVENING.

* LOCATIONS...MOSES LAKE...WATERVILLE...WILBUR...RITZVILLE...BANKS
  LAKE...POTHOLES RESERVOIR...SPRAGUE LAKE.

* IMPACTS...BLOWING DUST MAY RESTRICT VISIBILITIES ON INTERSTATE
  90...AND HIGHWAY 2. LAKES LIKE POTHOLES RESERVOIR...SPRAGUE
  LAKE...AND BANKS LAKE WILL BECOME DANGEROUS FOR BOATERS BY MID
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ002-003-WAZ032-033-036-037-102300-
/O.CON.KOTX.WI.Y.0010.151010T2100Z-151011T0800Z/
COEUR D'ALENE AREA-IDAHO PALOUSE-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
SPOKANE AREA-NORTHEAST MOUNTAINS-
519 AM PDT SAT OCT 10 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
1 AM PDT SUNDAY...

* WINDS...THIS AFTERNOON SOUTHWEST 20 TO 25 MPH WITH GUSTS UP TO
  40 MPH BECOMING WEST 25 TO 30 MPH WITH GUSTS TO 50 MPH THIS
  EVENING. EXPOSED MOUNTAIN RIDGES MAY GUST AS HIGH AS 60 MPH.

* TIMING...WINDS WILL INCREASE SATURDAY AFTERNOON AND LAST INTO 
  SATURDAY NIGHT.

* IMPACTS...PATCHY BLOWING DUST MAY LIMIT VISIBILITY THIS EVENING.
  HUNTERS SHOULD BE PREPARED FOR THE POTENTIAL FOR FALLING TREE
  LIMBS. AREA LAKES MAY BECOME DANGEROUS FOR BOATERS BY LATE THIS
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
990 
WWUS76 KOTX 101728
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
1028 AM PDT SAT OCT 10 2015

...WINDY CONDITIONS DEVELOPING THIS AFTERNOON AND INTO THE
NIGHT...

.SOUTH WINDS WILL INCREASE TO 20 TO 25 MPH WITH GUSTS TO 35 MPH
THIS AFTERNOON. THEN EARLY THIS EVENING...A COLD FRONT WILL CAUSE
THE WIND TO BECOME WEST OR SOUTHWEST BETWEEN 25 AND 30 MPH WITH
GUSTS TO 45 MPH. EXPOSED MOUNTAIN RIDGES MAY GUST AS HIGH AS
55 MPH THIS EVENING. WINDS WILL GRADUALLY SUBSIDE LATE TONIGHT
INTO SUNDAY MORNING AS THE COLD FRONT MOVES EAST OF THE REGION.

IDZ001-004-WAZ031-110600-
/O.CON.KOTX.WI.Y.0010.151010T2100Z-151011T1200Z/
NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS-
NORTHEAST BLUE MOUNTAINS-
1028 AM PDT SAT OCT 10 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
5 AM PDT SUNDAY...

* WINDS...FOR THE VALLEYS SOUTHWEST 20 TO 25 MPH WITH GUSTS OF 
  30 TO 40 MPH. LOCALIZED STRONGER GUSTS ARE POSSIBLE WITH FRONT 
  PASSAGE SATURDAY EVENING. GUSTS AS HIGH AS 50 TO 60 MPH ON 
  EXPOSED RIDGES.

* TIMING...WINDS WILL INCREASE SATURDAY AFTERNOON AND LAST INTO 
  SATURDAY NIGHT.

* LOCATIONS...SANDPOINT...BONNERS FERRY...LAKE PEND OREILLE... 
  SILVER MOUNTAIN...LOOKOUT PASS...NORTHEAST BLUE MOUNTAINS.

* IMPACTS...HUNTERS SHOULD BE PREPARED FOR THE POTENTIAL FOR 
  FALLING TREE LIMBS. LAKE PEND OREILLE WILL BE DANGEROUS FOR 
  BOATERS BY LATE THIS AFTERNOON. MOTORISTS ON HIGHWAY 95 
  BETWEEN BONNERS FERRY AND COEUR D'ALENE SHOULD EXPECT GUSTY 
  WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

WAZ034-035-044-110600-
/O.CON.KOTX.WI.Y.0010.151010T2100Z-151011T0600Z/
MOSES LAKE AREA-UPPER COLUMBIA BASIN-WATERVILLE PLATEAU-
1028 AM PDT SAT OCT 10 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING...

* WINDS...THIS AFTERNOON SOUTHWEST 20 TO 25 MPH WITH GUSTS UP TO 
  40 MPH BECOMING WEST 25 TO 30 MPH WITH GUSTS TO 45 MPH IN THE 
  EVENING.

* TIMING...WINDS WILL INCREASE SATURDAY AFTERNOON AND LAST INTO 
  SATURDAY EVENING.

* LOCATIONS...MOSES LAKE...WATERVILLE...WILBUR...RITZVILLE... 
  BANKS LAKE...POTHOLES RESERVOIR...SPRAGUE LAKE.

* IMPACTS...BLOWING DUST MAY RESTRICT VISIBILITIES ON INTERSTATE 
  90...AND HIGHWAY 2. LAKES LIKE POTHOLES RESERVOIR...SPRAGUE 
  LAKE...AND BANKS LAKE WILL BECOME DANGEROUS FOR BOATERS BY MID 
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ002-003-WAZ032-033-036-037-110600-
/O.CON.KOTX.WI.Y.0010.151010T2100Z-151011T0800Z/
COEUR D'ALENE AREA-IDAHO PALOUSE-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
SPOKANE AREA-NORTHEAST MOUNTAINS-
1028 AM PDT SAT OCT 10 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
1 AM PDT SUNDAY...

* WINDS...THIS AFTERNOON SOUTHWEST 20 TO 25 MPH WITH GUSTS UP TO 
  40 MPH BECOMING WEST 25 TO 30 MPH WITH GUSTS TO 50 MPH THIS 
  EVENING. EXPOSED MOUNTAIN RIDGES MAY GUST AS HIGH AS 60 MPH.

* TIMING...WINDS WILL INCREASE SATURDAY AFTERNOON AND LAST INTO 
  SATURDAY NIGHT.

* IMPACTS...PATCHY BLOWING DUST MAY LIMIT VISIBILITY THIS 
  EVENING. HUNTERS SHOULD BE PREPARED FOR THE POTENTIAL FOR 
  FALLING TREE LIMBS. AREA LAKES MAY BECOME DANGEROUS FOR 
  BOATERS BY LATE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
196 
WWUS76 KOTX 110106
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
606 PM PDT SAT OCT 10 2015

...WINDY CONDITIONS TONIGHT...

.A COLD FRONT WILL BRING INCREASING WINDS THIS EVENING. WEST OR
SOUTHWEST WINDS BETWEEN 25 AND 30 MPH WITH GUSTS TO 45 MPH ARE
EXPECTED. EXPOSED MOUNTAIN RIDGES MAY GUST AS HIGH AS 60 MPH THIS
EVENING. WINDS WILL GRADUALLY SUBSIDE LATE TONIGHT INTO SUNDAY
MORNING AS THE COLD FRONT MOVES EAST OF THE REGION.

IDZ001-004-WAZ031-110915-
/O.CON.KOTX.WI.Y.0010.000000T0000Z-151011T1200Z/
NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS-
NORTHEAST BLUE MOUNTAINS-
606 PM PDT SAT OCT 10 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY...

* WINDS...FOR THE VALLEYS SOUTHWEST 20 TO 25 MPH WITH GUSTS OF 30
  TO 40 MPH. LOCALIZED STRONGER GUSTS ARE POSSIBLE WITH FRONT
  PASSAGE THIS EVENING. GUSTS AS HIGH AS 50 TO 60 MPH ON EXPOSED
  RIDGES.

* TIMING...WINDS WILL INCREASE THIS EVENING AND PERSIST INTO THE
  OVERNIGHT HOURS.

* LOCATIONS...SANDPOINT...BONNERS FERRY...LAKE PEND OREILLE... 
  SILVER MOUNTAIN...LOOKOUT PASS...NORTHEAST BLUE MOUNTAINS.

* IMPACTS...HUNTERS SHOULD BE PREPARED FOR THE POTENTIAL FOR
  FALLING TREE LIMBS. LAKE PEND OREILLE WILL BE DANGEROUS FOR
  BOATERS TONIGHT. MOTORISTS ON HIGHWAY 95 BETWEEN BONNERS FERRY
  AND COEUR D'ALENE SHOULD EXPECT GUSTY WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

WAZ034-035-044-110600-
/O.CON.KOTX.WI.Y.0010.000000T0000Z-151011T0600Z/
MOSES LAKE AREA-UPPER COLUMBIA BASIN-WATERVILLE PLATEAU-
606 PM PDT SAT OCT 10 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

* WINDS...WEST 20 TO 30 MPH WITH GUSTS TO 45 MPH.

* TIMING...WINDY CONDITIONS WILL CONTINUE INTO THIS EVENING.

* LOCATIONS...MOSES LAKE...WATERVILLE...WILBUR...RITZVILLE... 
  BANKS LAKE...POTHOLES RESERVOIR...SPRAGUE LAKE.

* IMPACTS...BLOWING DUST MAY RESTRICT VISIBILITIES ON INTERSTATE
  90...AND HIGHWAY 2. LAKES LIKE POTHOLES RESERVOIR...SPRAGUE
  LAKE...AND BANKS LAKE WILL REMAIN DANGEROUS FOR BOATERS THIS
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ002-003-WAZ032-033-036-037-110800-
/O.CON.KOTX.WI.Y.0010.000000T0000Z-151011T0800Z/
COEUR D'ALENE AREA-IDAHO PALOUSE-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
SPOKANE AREA-NORTHEAST MOUNTAINS-
606 PM PDT SAT OCT 10 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM PDT SUNDAY...

* WINDS...WEST WIND INCREASING TO 20 TO 30 MPH WITH GUSTS TO 50
  MPH THIS EVENING. EXPOSED MOUNTAIN RIDGES MAY GUST AS HIGH AS 60
  MPH.

* TIMING...WINDS WILL INCREASE INCREASE THIS EVENING AND THEN
  DECREASE DURING THE OVERNIGHT HOURS.

* IMPACTS...PATCHY BLOWING DUST MAY LIMIT VISIBILITY THIS EVENING.
  HUNTERS SHOULD BE PREPARED FOR THE POTENTIAL FOR FALLING TREE
  LIMBS. AREA LAKES MAY BECOME DANGEROUS FOR BOATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
738 
WWUS76 KOTX 110524
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
1024 PM PDT SAT OCT 10 2015

...WINDY CONDITIONS TONIGHT...

.WINDY CONDITIONS WILL CONTINUE THIS EVENING ACROSS NORTHEAST
WASHINGTON AND THE IDAHO PANHANDLE. WINDY CONDITIONS OVER NORTH
IDAHO WILL SUBSIDE BY EARLY SUNDAY MORNING.

WAZ034-035-044-110630-
/O.CAN.KOTX.WI.Y.0010.000000T0000Z-151011T0600Z/
MOSES LAKE AREA-UPPER COLUMBIA BASIN-WATERVILLE PLATEAU-
1024 PM PDT SAT OCT 10 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE WIND
ADVISORY.

WINDS HAVE DECREASED BELOW ADVISORY LEVELS. WIND GUSTS OF 20 TO 30
MPH CAN BE EXPECTED FOR THE REMAINDER OF TONIGHT.

$$

IDZ001-004-WAZ031-111200-
/O.CON.KOTX.WI.Y.0010.000000T0000Z-151011T1200Z/
NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS-
NORTHEAST BLUE MOUNTAINS-
1024 PM PDT SAT OCT 10 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY...

* WINDS...FOR THE VALLEYS SOUTHWEST 20 TO 25 MPH WITH GUSTS OF 30
  TO 40 MPH. GUSTS AS HIGH AS 50 TO 60 MPH ON EXPOSED RIDGES.

* TIMING...WINDY CONDITIONS CAN BE EXPECTED TONIGHT BEFORE
  SUBSIDING EARLY SUNDAY MORNING.

* LOCATIONS...SANDPOINT...BONNERS FERRY...LAKE PEND OREILLE... 
  SILVER MOUNTAIN...LOOKOUT PASS...NORTHEAST BLUE MOUNTAINS.

* IMPACTS...MOTORISTS ON HIGHWAY 95 BETWEEN BONNERS FERRY AND
  COEUR D'ALENE SHOULD EXPECT GUSTY WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ002-003-WAZ032-033-036-037-110800-
/O.CON.KOTX.WI.Y.0010.000000T0000Z-151011T0800Z/
COEUR D'ALENE AREA-IDAHO PALOUSE-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
SPOKANE AREA-NORTHEAST MOUNTAINS-
1024 PM PDT SAT OCT 10 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM PDT SUNDAY...

* WINDS...WEST TO SOUTHWEST WIND 15 TO 25 MPH WITH LOCALIZED GUSTS
  TO AROUND 45 MPH.

* TIMING...WINDY CONDITIONS WILL SUBSIDE OVERNIGHT.

* IMPACTS...WINDS MAY MAKE TRAVEL DIFFICULT FOR HIGH PROFILE
  VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
596 
WWUS76 KOTX 110755
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
1255 AM PDT SUN OCT 11 2015

...WINDY CONDITIONS TONIGHT...

.MOUNTAIN RIDGES OVER THE IDAHO PANHANDLE AND IN THE BLUE
MOUNTAINS OF SOUTHEAST WASHINGTON WILL REMAIN QUITE WINDY THROUGH
THE EARLY MORNING HOURS. GUSTS TO 45 MPH WILL BE POSSIBLE MAINLY
ABOVE 4000 FEET.

IDZ002-003-WAZ032-033-036-037-110900-
/O.EXP.KOTX.WI.Y.0010.000000T0000Z-151011T0800Z/
COEUR D'ALENE AREA-IDAHO PALOUSE-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
SPOKANE AREA-NORTHEAST MOUNTAINS-
1255 AM PDT SUN OCT 11 2015

...WIND ADVISORY WILL EXPIRE AT 1 AM PDT EARLY THIS MORNING...

FOR THE PALOUSE...WEST PLAINS...AND POMEROY AREAS...SUSTAINED
WINDS OF 20 TO 30 MPH WILL GRADUALLY SUBSIDE TO 10 TO 20 MPH BY
DAYBREAK.

$$

IDZ001-004-WAZ031-111200-
/O.CON.KOTX.WI.Y.0010.000000T0000Z-151011T1200Z/
NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS-
NORTHEAST BLUE MOUNTAINS-
1255 AM PDT SUN OCT 11 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS
MORNING...

* WINDS...WEST OR SOUTHWEST 20 TO 25 MPH WITH GUSTS UP TO 45 MPH.

* TIMING...WINDY CONDITIONS CAN BE EXPECTED TONIGHT BEFORE 
  SUBSIDING EARLY SUNDAY MORNING.

* LOCATIONS...MAINLY ELEVATIONS ABOVE 4000 FEET.EXPOSED MOUNTAIN
  RIDGES NEAR SANDPOINT...BONNERS FERRY...LAKE PEND OREILLE...
  SILVER MOUNTAIN...LOOKOUT PASS...NORTHEAST BLUE MOUNTAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
276 
WWUS76 KOTX 111151
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
451 AM PDT SUN OCT 11 2015


IDZ001-004-WAZ031-111300-
/O.EXP.KOTX.WI.Y.0010.000000T0000Z-151011T1200Z/
NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS-
NORTHEAST BLUE MOUNTAINS-
451 AM PDT SUN OCT 11 2015

...WIND ADVISORY WILL EXPIRE AT 5 AM PDT EARLY THIS MORNING...

GUSTY MOUNTAIN WINDS IN THE IDAHO PANHANDLE AND THE BLUE MOUNTAINS
OF SOUTHEAST WASHINGTON WILL SUBSIDE THIS MORNING. WEST OR
SOUTHWEST WINDS WILL BE SUSTAINED AROUND 15 TO 25 MPH WITH GUSTS
TO 35 MPH THROUGH MID MORNING. BY MID TO LATE AFTERNOON...WINDS
WILL DECREASE TO 10 TO 15 MPH.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this wind advisory went out at Oct 9, 10:53 AM PDT, 2 hours 54 minutes earlier.

Area forecast discussion, Oct 9, 10:53 AM PDT, 2 hours 54 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
1053 AM PDT FRI OCT 9 2015

.SYNOPSIS...
Today will be unseasonably warm with most of the Inland Northwest
warming into the 70s. Saturday will also be quite warm with breezy
winds developing in the afternoon. A fast moving cold front will
bring a good chance of light rain to the region Saturday night. It
will also be windy Saturday night behind the front. Mild and
mainly dry weather is expected to return for the early to middle
part of next week.

&&

.DISCUSSION...

Minor updates to remove fog mention from some locations this
morning as most of it has diminished away, however there is a
little bit left in some of the more sheltered mountain valleys.
/Pelatti

&&

.AVIATION...
18z TAFS: Much, if not all, of the fog is now gone this late in
the morning but there is still a small bit of lingering low cloud
and fog that is being overrun by middle and high cloud streaming
over the weak high pressure over the aviation area. With this in
mind mostly VFR conditions are expected for the next 24 hours. Any
precipitation is expected to be light and occur very late
overnight and Saturday and mainly near the Cascades and over
locations not too far from the British Columbia Border. /Pelatti

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        74  53  74  48  64  44 /   0  10  20  60  10  10
Coeur d'Alene  74  53  74  47  64  41 /   0  10  10  60  10  10
Pullman        76  52  76  48  65  40 /   0   0  10  30  10  10
Lewiston       80  53  81  53  72  46 /   0   0   0  30  10  10
Colville       73  50  71  44  64  40 /   0  10  20  70  10  10
Sandpoint      70  51  71  47  65  36 /   0  10  20  70  10  10
Kellogg        74  49  71  46  60  41 /   0  10  10  70  30  10
Moses Lake     73  53  74  47  70  43 /   0  10  10  20   0  10
Wenatchee      70  53  73  48  70  50 /  10  10  20  20   0  10
Omak           70  49  71  43  67  46 /  10  10  40  40   0  10

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...None.
WA...None.
&&
Hazardous weather outlook, Oct 9, 7:18 AM PDT, 6 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
718 AM PDT FRI OCT 9 2015

IDZ001>004-026-027-WAZ031>038-041>044-101400-
NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE-
CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-
NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA-
EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU-
718 AM PDT FRI OCT 9 2015

This Hazardous Weather Outlook is for portions of North Idaho...
North Central Idaho...Central Washington...East Central
Washington...North Central Washington...Northeast Washington and
Southeast Washington.

.DAY ONE...TODAY AND TONIGHT

No hazardous weather expected at this time.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

Windy conditions are expected Saturday afternoon into Saturday
night. Southerly wind gusts up to 35 mph will be possible Saturday
afternoon over the Columbia Basin and open wheat country. The
strongest winds may occur Saturday evening with gusts in the 40 to
45 mph range around Spokane...Pullman...Ritzville...and Wilbur.

Nearby

Wind Advisories in Washington, 2015Wind Advisories in Idaho, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.